SciELO - Scientific Electronic Library Online

 
vol.28 issue2DISQUES J-HOLOMORPHES CONTENUS DANS UNE HYPERSURFACEINCLUSION RELATIONS FOR K-UNIFORMLY STARLIKE FUNCTIONS AND SOME LINEAR OPERATOR author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

ARGYROS, Ioannis K. ON THE LOCAL CONVERGENCE OF A MIDPOINT METHOD IN BANACH SPACES UNDER A GAMMA-TYPE CONDITION. Proyecciones (Antofagasta) [online]. 2009, vol.28, n.2, pp.155-167. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172009000200005.

In this study we are concerned with the problem of approximating a locally unique solution of an operator equation in a Banach space setting using the midpoint method, introduced by us in [5], [6]. Here, we use gamma-type condition to provide a local convergence analysis. Our results compare favorably with the relevant ones in [9], [11], [12]-[14]- In particular our radius of convergence is larger. Numerical examples are also provided.

Keywords : Midpoint method; Banach space; Gamma-type condition; radius of convergence; local convergence; Fréchet-derivative.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License